Publikationen

2017

2016

2015

2014

2013

2012

  • Joseph Paez, Lajos Loczi.
    Various Closeness Results in Discretized Bifurcations.
    Differential Equations and Dynamical Systems 20 no. 3 (2012) pp. 235-284
    DOI: 10.1007/s12591-012-0135-5
  • Jens Rottmann-Matthes.
    Stability of parabolic-hyperbolic traveling waves.
    Dynamics of Partial Differential Equations 9 no. 1 (2012) pp. 29-62
  • Jens Rottmann-Matthes.
    Stability and Freezing of Waves in Nonlinear Hyperbolic-Parabolic Systems.
    IMA Journal of Applied Mathematics 77 no. 3 (2012) pp. 420-429
    DOI: 10.1093/imamat/hxs031
  • Jens Rottmann-Matthes.
    Stability and freezing of nonlinear waves in first order hyperbolic PDEs.
    Journal of Dynamics and Differential Equations 24 no. 2 (2012) pp. 341-367
    DOI: 10.1007/s10884-012-9241-x
  • Thorsten Hüls, Yongkui Zou.
    On Computing Heteroclinic Trajectories of Non-Autonomous Maps.
    Discrete and Continuous Dynamical Systems Series B 17 no. 1 (2012) pp. 79-99
    DOI: 10.3934/dcdsb.2012.17.79
  • Raphael Kruse, Stig Larsson.
    Optimal regularity for semilinear stochastic partial differential equations with multiplicative noise.
    Electronic Journal of Probability 17 no. 65 (2012) pp. 1-19
    DOI: 10.1214/EJP.v17-2240
  • Jens Kemper.
    Long-time behavior of the POD method.
    Numerical Linear Algebra with Applications 19 (2012) pp. 842-868
    DOI: 10.1002/nla.825
  • Joseph Paez.
    Discretizing Dynamical Systems with Hopf-Hopf Bifurcations.
    IMA Journal of Numerical Analysis 32 no. 1 (2012) pp. 184-201
    DOI: 10.1093/imanum/drr002
  • Wolf-Jürgen Beyn.
    An integral method for solving nonlinear eigenvalue problems.
    Linear Algebra and Its Applications 436 no. 10 (2012) pp. 3839-3863
    DOI: 10.1016/j.laa.2011.03.030
  • Raphael Kruse.
    Characterization of bistability for stochastic multistep methods.
    BIT Numer. Math. 52 no. 1 (2012) pp. 109-140
    DOI: 10.1007/s10543-011-0341-5
  • Gabriel J. Lord, Vera Thümmler.
    Computing Stochastic Traveling Waves.
    SIAM Journal on Scientific Computing 34 no. 1 (2012) pp. B24-B43
    DOI: 10.1137/100784734

2011

  • Wolf-Jürgen Beyn, Cedric Effenberger, Daniel Kressner.
    Continuation of Eigenvalues and Invariant Pairs for Parameterized Nonlinear Eigenvalue Problems.
    Numerische Mathematik 119 no. 3 (2011) pp. 489-516
    DOI: 10.1007/s00211-011-0392-1
  • Jens Rottmann-Matthes.
    Linear stability of traveling waves in nonstrictly hyperbolic PDEs.
    Journal of Dynamics and Differential Equations 23 no. 2 (2011) pp. 365-393
    DOI: 10.1007/s10884-011-9216-3
  • Wolf-Jürgen Beyn, Janosch Rieger.
    An implicit function theorem for one-sided Lipschitz mappings.
    Set-Valued and Variational Analysis 19 no. 3 (2011) pp. 343-359
  • Thorsten Hüls.
    Homoclinic trajectories of non-autonomous maps.
    Journal of Difference Equations and Applications 17 no. 1 (2011) pp. 9-31

2010

  • Joseph Paez.
    Discretizing Dynamical Systems with Generalized Hopf Bifurcations.
    Numerische Mathematik (2010)
  • Joseph Paez.
    Starting Homoclinic Tangencies near 1 : 1 Resonances.
    International Journal of Bifurcation and Chaos (2010)
  • Wolf-Jürgen Beyn, Benjamin Gess, Paul Lescot, Michael Röckner.
    The global random attractor for a class of stochastic porous media equations.
    Communications in Partial Differential Equations 36 no. 3 (2010) pp. 446-469
  • Joseph Paez.
    Discretizing Bifurcation Diagrams near Codimension two Singularities.
    International Journal of Bifurcation and Chaos 20 no. 5 (2010) pp. 1391-1403
  • Raphael Kruse.
    Discrete approximation of stochastic differential equations.
    Boletín de la Sociedad Española de Matemática Aplicada 51 (2010) pp. 83-91
  • Wolf-Jürgen Beyn, Janosch Rieger.
    The implicit Euler scheme for one-sided Lipschitz differential inclusions.
    Discrete and Continuous Dynamical Systems Series B 14 (2010) pp. 409-428
  • Wolf-Jürgen Beyn, Raphael Kruse.
    Two-Sided Error Estimates for the Stochastic Theta Method.
    Discrete and Continuous Dynamical Systems Series B 14 (2010) pp. 389-407
  • Thorsten Hüls.
    Computing Sacker-Sell spectra in discrete time dynamical systems.
    SIAM J. Numer. Anal. 48 no. 6 (2010) pp. 2043-2064
  • Fritz Colonius, Thorsten Hüls, Martin Rasmussen.
    Connecting orbits in perturbed systems.
    Nonlinear Dynamics 59 (2010) pp. 569-578
  • Anke Meyer-Bäse, Rodney G. Roberts, Vera Thümmler.
    Local Uniform Stability of Competitive Neural Networks with Different Time-Scales under Vanishing Perturbations.
    Neurocomputing 73 no. 4-6 (2010) pp. 770-775
  • Veerle Ledoux, Simon J.A. Malham, Vera Thümmler.
    Grassmannian spectral shooting.
    Math. Comp. 79 no. 271 (2010) pp. 1585-1619

2009

  • Wolf-Jürgen Beyn, Vera Thümmler.
    Dynamics of Patterns in Nonlinear Equivariant PDEs.
    GAMM Mitteilungen 32 no. 1 (2009) pp. 7-25
  • Joseph Paez, Lajos Loczi.
    Preservation of bifurcations under Runge-Kutta methods.
    International Journal of Qualitative Theory of Differential Equations and Applications 3 no. 1-2 (2009) pp. 81-98
  • Thorsten Hüls.
    Numerical computation of dichotomy rates and projectors in discrete time.
    Discrete and Continuous Dynamical Systems Series B 12 no. 1 (2009) pp. 109-131
  • Veerle Ledoux, Simon Malham, Jitse Niesen, Vera Thümmler.
    Computing Stability of Multidimensional Travelling Waves.
    SIAM Journal on Applied Dynamical Systems 8 no. 1 (2009) pp. 480-507
  • Wolf-Jürgen Beyn, Vera Thümmler.
    Continuation of invariant subspaces for parameterized quadratic eigenvalue problems.
    SIAM Journal on Matrix Analysis and Applications 318 no. 3 (2009) pp. 1361-1381
  • Wolf-Jürgen Beyn, Alexander Lust.
    A hybrid method for calculating Lyapunov exponents.
    Numerische Mathematik 113 no. 3 (2009) pp. 357-375

2008

  • Alexander Weddemann, Vera Thümmler.
    Stability Analysis of ALE-Methods for Advection-Diffusion Problems.
    Proceedings of the European Comsol Conference 2008 (2008)
  • Wolf-Jürgen Beyn, Jens Lorenz.
    Nonlinear stability of rotating patterns.
    Dynamics of Partial Differential Equations 5 no. 4 (2008) pp. 349-400
  • Jens Rottmann-Matthes.
    Spectral Analysis of Coupled Hyperbolic-Parabolic Systems on Finite and Infinite Intervals.
    Hyperbolic Problems: Theory, Numerics, Applications (Proceedings of the Eleventh International Conference on Hyperbolic Problems held in Ecole Normale Superieure, Lyon, July 17-21, 2006) Editoren Sylvie Benzoni-Gavage und Dennis Serre (2008) pp. 901-909
  • Thorsten Hüls.
    A Bifurcation Analysis of a 3D Blowfly Model in Discrete and Continuous Time.
    International Journal of Bifurcation and Chaos 18 no. 7 (2008) pp. 1957-1972
  • Janosch Rieger, Sergei Pilyugin.
    Shadowing and inverse shadowing in set-valued dynamical systems. Hyperbolic case.
    Topological Methods in Nonlinear Analysis 32 no. 1 (2008) pp. 151-164
  • Wolf-Jürgen Beyn, Vera Thümmler, Sabrina Selle.
    Freezing Multipulses and Multifronts.
    SIAM Journal on Applied Dynamical Systems 7 no. 2 (2008) pp. 577-608
  • Anke Meyer-Bäse, Vera Thümmler.
    Local and Global Stability Analysis of an Unsupervised Competitive Neural Network.
    IEEE Transactions on Neural Networks 19 no. 2 (2008) pp. 346-351
  • Janosch Rieger, Sergei Pilyugin.
    Shadowing and inverse shadowing in set-valued dynamical systems. Contractive case.
    Topological Methods in Nonlinear Analysis 32 no. 1 (2008) pp. 139-150
  • Wolf-Jürgen Beyn, Thorsten Hüls, Malte Samtenschnieder.
    On r-periodic orbits of k-periodic maps.
    Journal of Difference Equations and Applications 14 no. 8 (2008) pp. 865-887
  • Wolf-Jürgen Beyn, Sergey Piskarev.
    Shadowing for discrete approximations of abstract parabolic equations.
    Discrete and Continuous Dynamical Systems Series B 10 no. 1 (2008) pp. 19-42
  • Vera Thümmler.
    The Effect of Freezing and Discretization to the Asymptotic Stability of Relative Equilibria .
    Journal of Dynamics and Differential Equations 20 no. 2 (2008) pp. 425-477
  • Vera Thümmler.
    Numerical approximation of relative equilibria for equivariant PDEs.
    SIAM Journal on Numerical Analysis 46 no. 6 (2008) pp. 2978-3005

2007

  • Wolf-Jürgen Beyn, Vera Thümmler.
    Phase conditions, symmetries, and PDE continuation.
    Numerical Continuation Methods for Dynamical Systems (B. Krauskopf, H. Osinga, J. Galan-Vioque Eds.). (2007) pp. 301-330
  • Simone Kühn, Wolf-Jürgen Beyn, Holk Cruse.
    Modelling memory functions with recurrent neural networks consisting of input compensation units: I. Static situations.
    Biological Cybernetics 96 no. 5 (2007) pp. 455-470
  • Wolf-Jürgen Beyn, Janosch Rieger.
    Numerical Fixed Grid Methods for Differential Inclusions.
    Computing 81 (2007) pp. 91-106
  • Thorsten Hüls.
    A Model Function for Non-Autonomous Bifurcations of Maps.
    Discrete and Continuous Dynamical Systems-Series B 7 no. 2 (2007) pp. 351-363
  • Wolf-Jürgen Beyn, Jens Rottmann-Matthes.
    Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations.
    Numerical Functional Analysis and Optimization 28 no. 5 & 6 (2007) pp. 603-629

2006

  • Anke Meyer-Bäse, Vera Thümmler, Fabian Theis.
    Stability Analysis of an Unsupervised Competitive Neural Network.
    Proceedings of {IJCNN} 2006 (2006) pp. 1025-1028
  • Vera Thümmler.
    Numerical bifurcation analysis of relative equilibria with Femlab.
    Proceedings der Comsol Anwenderkonferenz 2006 (2006) pp. 184-187
  • Thorsten Hüls.
    Homoclinic Orbits of Non-Autonomous Maps and their Approximation.
    Journal of Difference Equations and Applications 12 no. 11 (2006) pp. 1103-1126
  • Yong-Kui Zou, Tassilo Küpper, Wolf-Jürgen Beyn.
    Generalized Hopf bifurcation for non-smooth planar dynamical systems.
    J. Nonlinear Sci. 16 no. 2 (2006) pp. 159-177
  • Wolf-Jürgen Beyn, Jens Lorenz.
    Stability of viscous profiles: proofs via dichotomies.
    J. Dynam. Differential Equations 18 no. 1 (2006) pp. 141-195

2005

  • Thorsten Hüls.
    Instability helps virtual flies to mate.
    Biological Cybernetics 93 no. 3 (2005) pp. 222-229
  • Thorsten Hüls.
    Bifurcation of Connecting Orbits with One Nonhyperbolic Fixed Point for Maps.
    SIAM Journal on Applied Dynamical Systems 4 no. 4 (2005) pp. 985-1007

2004

2003

  • Wolf-Jürgen Beyn, Sergei Pilyugin.
    Attractors of reaction diffusion systems on infinite lattices.
    J. Dynam. Differential Equations 15 no. 2-3 (2003) pp. 485-515
  • Sergei Pilyugin, A.A. Rodionova, K. Sakai.
    Orbital and weak shadowing properties.
    Discrete Contin. Dyn. Syst. 9 no. 2 (2003) pp. 287-308
  • Yong-Kui Zou, Wolf-Jürgen Beyn.
    On manifolds of connecting orbits in discretizations of dynamical systems.
    Nonlinear Analysis TMA 52 no. 5 (2003) pp. 1499-1520

2002

  • Wolf-Jürgen Beyn, Alan Champneys, Eusebius Doedel, Willy Govaerts, Yuri Kuznetsov, Björn Sandstede.
    Numerical continuation, and computation of normal forms.
    Handbook of dynamical systems (Ed. B. Fiedler) 2 (2002) pp. 149-219
  • Gyula Farkas.
    Small delay inertial manifolds under numerics: A numerical structural stability result.
    J. Dynam. Differential Equations 14 no. 3 (2002) pp. 549-588
  • Yong-Kui Zou, Yan She.
    Homoclinic bifurcation properties near a figure-eight homoclinic orbit.
    Northeast. Math. J. 18 no. 1 (2002) pp. 79-88
  • Gyula Farkas.
    Conjugacy in the Discretized Fold Bifurcation.
    Comput. Math. Appl. 43 no. 8-9 (2002) pp. 1027-1033
  • Barnabas Garay, Wolf-Jürgen Beyn.
    Estimates of Variable Stepsize Runge-Kutta Methods for Sectorial Evolution Equations with Nonsmooth Data.
    Appl. Numer. Math. 41 no. 3 (2002) pp. 369-400

2001

  • Wolf-Jürgen Beyn, Thorsten Pampel (Göke), W. Semmler.
    Dynamic optimization and Skiba sets in economic examples.
    Optimal Control Appl. Methods 22 no. 5-6 (2001) pp. 251-280
  • Thorsten Hüls, Yong-Kui Zou.
    Polynomial Estimates and Discrete Saddle-node Homoclinic Orbits.
    J. Math. Anal. Appl. 256 no. 1 (2001) pp. 115-126
  • Wolf-Jürgen Beyn, Winfried Kleß, Vera Thümmler.
    Continuation of low-dimensional invariant subspaces in dynamical systems of large dimension.
    Ergodic Theory, Analysis and Efficient Simulation of Dynamical Systems (2001) pp. 48-72
  • Thorsten Pampel (Göke).
    Numerical approximation of connecting orbits with asymptotic rate.
    Numer. Math. 90 no. 2 (2001) pp. 309-348

2000

  • Gyula Farkas.
    On Cj-Closeness of Invariant Foliations under Numerics.
    Acta Math. Univ. Comenian. (N.S.) 69 no. 2 (2000) pp. 215-227
  • Wolf-Jürgen Beyn, Johannes Schropp.
    Runge-Kutta Discretizations of Singularly Perturbed Gradient Equations.
    BIT 40 no. 3 (2000) pp. 415-433
  • Alexander Vladimirov, Ludwig Elsner, Wolf-Jürgen Beyn.
    Stability and Paracontractivity of Discrete Linear Inclusions.
    Linear Algebra Appl. 312 no. 1-3 (2000) pp. 125-134
  • Matthias Stiefenhofer.
    Unfolding singularly perturbed Bogdanov points.
    SIAM J. Math. Anal. 32 no. 4 (2000) pp. 820-853

1999

  • Wolf-Jürgen Beyn, Vera Thümmler, Winfried Kleß.
    A continuation framework for invariant subspaces and its application to traveling waves.
    Scientific Computing in Chemical Engineering II (1999) pp. 144-151
  • Wolf-Jürgen Beyn, Jens Lorenz.
    Stability of Traveling Waves: Dichotomies and Eigenvalue Conditions on Finite Intervals.
    Numer. Funct. Anal. Optim. 20 no. 3-4 (1999) pp. 201-244
  • Wolf-Jürgen Beyn, Matthias Stiefenhofer.
    A direct approach to homoclinic orbits in the fast dynamics of singularly perturbed systems.
    J. Dynam. Differential Equations 11 no. 4 (1999) pp. 671-709

1998

  • Christian Alscher, Wolf-Jürgen Beyn.
    Simulating the motion of the leech: A biomechanical application of DAEs.
    Numer. Algorithms 19 no. 1-4 (1998) pp. 1-12
  • Matthias Stiefenhofer.
    Singular Perturbation with Limit Points in the Fast Dynamics.
    Z. Angew. Math. Phys. 49 no. 5 (1998) pp. 730-758
  • Matthias Stiefenhofer.
    Singular Perturbation with Hopf Points in the Fast Dynamics.
    Z. Angew. Math. Phys 49 no. 4 (1998) pp. 602-629
  • Winfried Kleß, Wolf-Jürgen Beyn.
    Numerical Taylor expansions of invariant manifolds in large dynamical systems.
    Numer. Math. 80 no. 1 (1998) pp. 1-38
  • Yong-Kui Zou, Wolf-Jürgen Beyn.
    Invariant Manifolds for Non-autonomous Systems with Application to One-step Methods.
    J. Dynam. Differential Equations 10 no. 3 (1998) pp. 379-407

1997

1996

  • Wolf-Jürgen Beyn, Yong-Kui Zou.
    Discretizations of dynamical systems with a saddle-node homoclinic orbit.
    Discrete Contin. Dynam. Systems 2 no. 3 (1996) pp. 351-365

1994

1993

1991

1990

1989

1987

1985

1984

1983

1982

1981

1980

1979

1978

1976

  • Wolf-Jürgen Beyn.
    Das Parallelenverfahren für Operatorgleichungen und seine Anwendung auf nichtlineare Randwertaufgaben.
    Numerische Behandlung von Differentialgleichungen: Tagung am Mathematischen Forschungsinstitut Oberwolfach vom 17. bis 22. November 1975 über "Numerische Behandlung von Differentialgleichungen, insbesondere mit der Methode der finiten Elemente" (International series of numerical mathematics ; 31) (1976) pp. 9-33
    Postprint frei zugänglich unter: http://repositories.ub.uni-bielefeld.de/biprints/volltexte/2009/3805/index_de.html

1974